# SDR 2006FA0000227

- Difficulty date: February 22, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Housing
- Part number: ALU1003
- Condition: Worn
- Location: Alternator
- Component: Alternator
- Component part number: ALX9525B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ALTERNATOR HAS 0 HRS TIME IN SERVICE.  DURING INSPECTION OF THIS UNIT.  IT WAS DISCOVERED THAT THE DRIVE-END BEARING BORE WAS .006, OVERSIZE AND THE BEARING WAS VERY LOOSE IN THE BEARING BORE.  THIS END FRAME SHOULD HAVE BEEN REJECTED DURING THE OVERHAUL PROCEDED DUE TO THE EXCESSIVE WEAR OF THE BEARING BORE.  THIS SAME DEFECT WAS NOTED ON 2 OF THE LAST 3 UNITS RECEIVED.  RECOMMENDATION INCLUDE A CLOSER INSPECTION FOR WEAR OF THE DRIVE END BEARING BORE SINCE THIS IS A FREQUENT PROBLEM WITH THIS MODEL. (K)
